# SDR QXEA200700968

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,280 hours, 33,081 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1058
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 13,617 hours, 19,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2184 - INTERMITTENT SMOKE WARNING DURING CLIMB-OUT.  MAINTENANCE REPLACED NR 1 AND NR 2 CARGO SMOKE DETECTORS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
